# SDR MASA200501070

- Difficulty date: December 22, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,300 hours, 8,586 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE AFTER TAKEOFF.  NOSE GEAR DID NOT RETRACT.  MAINTENANCE CLEANED STRUT AND ADJUSTED SENSOR AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
